Results 1 to 3 of 3
Like Tree1Likes
  • 1 Post By Ricky71
Tapered to much on suboxone. Need advice.
  1. #1
    Tallblondeblueeyes is offline New Member
    Join Date
    Jan 2019
    Posts
    1

    Default Tapered to much on suboxone. Need advice.

    Thankfully suboxone saved me from a pain pill addiction, and my life is so SO much better. Its been 5 years though, and i don't want to be dependent on the suboxone. A friend kept pushing me continually to take less. He said he had done it, and that i was making excuses. So i dropped a entire 12mg off of what i was taking. At first i didn't feel that bad, but now its been about 6 days. And i feel horrible, but the weird thing is, after taking to my dr; which should of been done at first, the last few days, i've gone back up to my usual dosage. I HAD to. I was/am experiencing problems with my vision, hot and cold all the time, the usual withdrawal issues. Why am i still feeling bad on the 2nd day back to my usual dosage? I should be feeling better. Don't get me wrong, im not in full withdrawal. I can tell i've taken the medicine, but still not back to completely normal. Whatever normal is. Lol im going to taper again, but i need at least a week to start feeling better before i start again. I hate the stigma associated with suboxone. Im signed up for medical marijuana in early feburary, and i know thats going to help alot. Is this normal though? Does the suboxone have to build back up in my system or something? Lastly, i would like to say suboxone completely changed my life for the better. I hear people >>>>>ing all the time thats addictive and this and that. It is addictive, but i have no cravings, and im not on the phone all day trying to get pills. Im back living on my own taking care of a 2 year old. This would have NEVER been possible if i would have continued to take the pills. I would probably be dead by now. Thanks for listening.

  2. #2
    Ricky71 is offline Platinum Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    2,706

    Default

    Quote Originally Posted by Tallblondeblueeyes View Post
    Thankfully suboxone saved me from a pain pill addiction, and my life is so SO much better. Its been 5 years though, and i don't want to be dependent on the suboxone. A friend kept pushing me continually to take less. He said he had done it, and that i was making excuses. So i dropped a entire 12mg off of what i was taking. At first i didn't feel that bad, but now its been about 6 days. And i feel horrible, but the weird thing is, after taking to my dr; which should of been done at first, the last few days, i've gone back up to my usual dosage. I HAD to. I was/am experiencing problems with my vision, hot and cold all the time, the usual withdrawal issues. Why am i still feeling bad on the 2nd day back to my usual dosage? I should be feeling better. Don't get me wrong, im not in full withdrawal. I can tell i've taken the medicine, but still not back to completely normal. Whatever normal is. Lol im going to taper again, but i need at least a week to start feeling better before i start again. I hate the stigma associated with suboxone. Im signed up for medical marijuana in early feburary, and i know thats going to help alot. Is this normal though? Does the suboxone have to build back up in my system or something? Lastly, i would like to say suboxone completely changed my life for the better. I hear people >>>>>ing all the time thats addictive and this and that. It is addictive, but i have no cravings, and im not on the phone all day trying to get pills. Im back living on my own taking care of a 2 year old. This would have NEVER been possible if i would have continued to take the pills. I would probably be dead by now. Thanks for listening.

    How much sub are you currently taking? Sub has a ceiling effect around 8mg, anything more than that is a waste and your body cannot process!

    It seems that you are taking way more than 8mg/day, if I were you I would drop done to 8mg/day right away. Split up into two even doses taken 8-10 hours apart. For example: 4mg at 10am and 4mg at 7pm. Stay at that dosage and schedule until your body adjusts to this dose. Once you are stable on 8mg/day you can begin Robert's taper plan?

    Here's a link to another members thread where I explained all of the information that is needed to do a proper sub taper, give it a read? Here's a direct link - https://forum.drugs.com/need-talk/fe...one-75126.html

    That's all the time I have for now. I'll try to check back in later to see if you have updated your thread? Keep us posted? Best of luck to you... God bless us all!
    WifeMotherSister likes this.

  3. #3
    Join Date
    Dec 2018
    Posts
    100

    Default

    Hello!!
    So I started on 12mg and I never thought I'd be able to taper down. I felt so normal on them. But I'll tell you what, It IS possible! I'm on .18mg/day, and I have had minimal if any w/d symptoms. After 3-4 days on your new dose, your body will level out. I gave myself a little extra time because I was scared of w/d, but from what I have read, and what I have experienced, if you go this slow, your body wont experience bad w/d. Under 2mg is where you have to go a little slower and listen to your body. It's not a race. The other thing I've done, is take the dose in 2 divided doses...so what I was on 8mg, I would take 4mg in the morning and 4mg at lunch time. So when you drop, try to drop .5mg each time until you get to 2mg. Then it should be 20-25% drops. Dropping any more than that, you'll probably feel >>>>>>. ALSO, pre cut your strips! It is a life saver. If you know you only have so much for the day, you probably wont take extra. This is how I did it and I'm telling you, I feel totally normal. I also take Vit B12 2500mcg in he morning. IT is dissolvable and I think it is a mental thing. dissolving it under your tongue, after a couple days, its like drinking a cup of coffee.

    4mg/4mg =8
    when you level out and feel good
    4mg/3.5mg =7.5
    3.5/3=6.5
    3/3=6
    3/2.5=5.5mg
    3/2=5
    2.5/2=4.5mg
    2/2=4mg You will be amazed how little difference you will feel!
    2mg/1.5 = 3.5mg
    2mg/1mg =3mg
    1.5/1mg= 2.5mg
    1.5/.5=2mg

    Now go slow
    I started to record my exact experiences:

    taper














































    9/7- 2mg











































    9/8- 1.75 trial

    (4 DAYS)

    9/12-1.75 still fine

    9/17- 1.75 still okay

    (10 Days)

    9/18- 1.5 trial

    9/21-1.5 tired/yawn, +mild sx

    9/22-1.5- feeling ok

    9/23-1.5- better

    9/27-1.5 feeling fine

    (30 Days)

    10/17 1.25 feeling fine

    10/30 1.125 tired/irritable

    10/31 1.25

    (28 days)

    11/12 1.125 Re Trial

    (2 days)

    11/14: 1 feeling fine

    11/27: 1 completely fine

    (30 days)

    12/28: .75 okay

    12/29: .75 feeling fine

    12/30: .75 (.5/.25) Feeling totally fine

    1/2: .75 fine

    (10 days)

    1/7/18: .625

    1/8/18: .625 (.5/.125) feeling fine

    (3 days)

    1/10/18: 0.5 feeling fine

    1/11/18: .5 feeling fine

    1/12: .5 Still fine ( .375/.125)

    (7 days)

    1/17: trialed .375 ( .25/.125), head felt weird, back to .5

    1/22/18: .5 feeling fine

    (8days)

    1/23: .375

    1/24: .375

    1/25: .375 feeling fine (1 dose in am); 12p anxious, .125, total .5

    1/26: .375 feeling fine, +loose st, no w/d sx otherwise (1 dose)

    1/27: .375, Insomnia/RLS last night, today feeling fine

    1/31: .375 fine

    (8 days)

    1/31: .25, tired but okay

    2/4: .25 feeling fine

    (6 days)


    2/5: .18 Feeling totally fine! energy is fine. no w/d sx

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22